# SDR REXA2021062900426

- Difficulty date: June 5, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FWD FITTING AT FS 310.00 AT WL 72.50 IS CORRECT.  REMOVED AND REPLACED SERVICE DOOR LOWER FWD FITTING IAW CRJ 900 SRM 51-42-21-001-001-A01 AT FS 319.00 WL 72.50.
